Posted by Pfirstname.lastname@example.org
on February 28, 2000 at 09:04:23:
In Reply to: Bitter Taste during reaction posted by Sheree B. on February 26, 2000 at 22:46:00:
: I am wondering if anyone else has this response to a food allergy? I recently am having food allergies, caused by allergy to antibiotics. THis past week, I encountered a very bitter taste in my mouth before I broke out with a rash. I haven't seen this mentioned in any of the sources I'm checking out. Has anyone else experienced this?
it is possible that you also have a reaction to latex and have you noticed your teeth having a little yelowish color. this means that when you are having a reaction tthaat you liver funtion is going crazy. this is what happen when i was in the hospital. the doctor asked me if this happen all the time and i said my teeth turn a little yellow and i always have a terrible tast in my mouth. well, in the hospital my liver was going crazy.
latex is realated to a great deal of foods.